# SDR 96ZZZX3750

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2522S
- Make and model: Cessna T337C
- Aircraft serial: 3370822
- Engine: Cont TSIO360A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Nipple
- Part number: 15000793
- Condition: Failed
- Location: Accessory Case
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

THE RIGID PIPE NIPPLE THAT IS THREADED INTO ACCESSORY CASE BETWEEN MAGNETOS FAILED AT THE BOTTOM OF THE THREAD GROOVE FLUSH WITH THE ACCESSORY CASE.  THIS ALLOWED RETURN OIL FROM THE WASTEGATE CONTROLLERS TO GO OVERBOARD.  THE PILOT SAW THE OIL PRESSURE DROPPING.  SHUT DOWN ENGINE AND MADE A SAFE LANDING.  THE PART INSTALLED IN FACTORY REBUILT ENGINE.  ENGINE TIME AT FAILURE 172 HOURS.  FAILURE WAS CAUSED BY METAL FATIGUE AND CONCENTRATED STRESS OF A RIGID ARM PROTRUDING 8 INCHES SUPPORTING A T-FITTING AND TWO HOSES.  THIS IS A CESSNA PART ALTHOUGH IT CAME FROM CONTINENTAL ON THE ENGINE.
